# SDR IPXA09M57544

- Difficulty date: September 5, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 48,920 hours, 7,737 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NGA6080105
- Part serial: 16JLFG008
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY SEQUENCE 277-F1-03 EXISTING REPAIR AT LT LOWER AFT CARGO DOOR APPROX BETWEEN STA 1926 AND 1953 AND BETWEEN INTERCOSTAL NR 4 AND LOWER PAN DOES NOT CORRELATE TO SRM MD-11 52-10-00 FIG 5 REV 40.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR IAW SAA EA 011-5231-01-A2030 AND UPS EO MD11-5230-35096-A.
